# SDR UALA2011021100737

- Difficulty date: February 11, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 53,844 hours, 6,343 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 5 RT EMERGENCY SILL LIGHT AFT INOPERATIVE.   REPLACED LAMP, CHECKED OK.
